Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin and grogginess ed_uk

Posted by KaraS on July 29, 2005, at 16:06:38

In reply to Re: Klonopin and grogginess KaraS, posted by ed_uk on July 29, 2005, at 15:11:31

> Hi K,
>
> >What about the blood pressure issue?
>
> I expect you'd be ok :-) Start very low and go slow with the Dexedrine dose. Monitor BP and pulse regularly.
>
> ~ed xx
>
> PS. A retrospective review of 142 children taking desipramine alone or desipramine + methylphenidate or dextroamphetamine indicated the absense of a clinically significant interaction between desipramine and either stimulant.


Good to know! Of course I'm a lot older and more prone to blood pressure problems but we'll see what happens.

K


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KaraS thread:534265
URL: http://www.dr-bob.org/babble/20050728/msgs/535365.html